# SDR DXTA2023102398520

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000097
- Aircraft time: 320 hours, 199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: INTERIOR HANDLE ON MAIN CABIN DOOR IS DIFFICULT TO PULL DOWN. //SIGNOFF// LUBRICATED MAIN CABIN DOOR LATCH PINS.  OPS CHECK GOOD.  REF. CESSNA MODEL 700 MM 12-20-15.
